# SDR FDEA202206281589

- Difficulty date: June 28, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT LEFT HAND WING OUTBOARD LEADING EDGE   PANEL CUTOUT STATION XOS 906. EXISTING REPAIR AT LEFT HAND WING OUTBOARD LEADING EDGE PANEL CUTOUT STATION   XOS 906 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-40-03-2R REPAIR 1   FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
